Shock-induced transformation of olivine to a new metastable (Mg,Fe)2SiO4 polymorph in Martian meteorites

TitleShock-induced transformation of olivine to a new metastable (Mg,Fe)2SiO4 polymorph in Martian meteorites
Publication TypeJournal Article
Year of Publication2007
AuthorsVan de Moortèle, B., B. Reynard, P. F. McMillan, M. Wilson, P. Beck, P. Gillet, and S. Jahn
JournalEarth and Planetary Science Letters
Volume261
Issue3-4
Pagination469 - 475
Date PublishedJan-09-2007
ISSN0012821X
URLhttp://linkinghub.elsevier.com/retrieve/pii/S0012821X07004529
DOI10.1016/j.epsl.2007.07.030
Short TitleEarth and Planetary Science Letters
Undefined